BENZO BRAIN

Scared, heavy feeling in brain
« on: May 29, 2017, 06:58:34 pm »

[Buddie]

I’m really, really scared right now. I feel like my brain is shutting down, as well as the rest of my body. Breathing is slow, my eyes feel very heavy, it’s like my whole face has fallen. I am so weak and every time I lie down, I immediately go to “sleep” but it’s not really sleep…it feels like I’m getting ready to go into a coma. This feels really bad and really serious and I feel almost mentally retarded. All I can do is lie in bed and stare out the window. Also, my speech has become very, very slow. I’m forcing myself to eat now. I’m so weak, it’s hard to type. What is happening to me? I feel like I will NOT recover from whatever this is.

Re: Scared, heavy feeling in brain
« Reply #1 on: May 29, 2017, 07:39:48 pm »

[Buddie]

Omg thought I was the only one experiencing these things! I don’t know why this is happening but it is very scary! I’m hopeful that this will pass soon because it is benzo withdrawl for sure. Hang in there! :'( :smitten:
« Last Edit: May 30, 2017, 11:31:21 am by [Buddie] »

Re: Scared, heavy feeling in brain
« Reply #2 on: May 29, 2017, 07:43:19 pm »

[Buddie]

Hang in there you two.

[…] it will pass, if you’re really scared go to the hospital. Know they will probably find nothing. So sorry wish I had some words for you two. Try to think of it as your brain healing even if it doesn’t feel like it, its just heading into scary healing territory.
« Last Edit: May 29, 2017, 08:57:20 pm by [Buddie] »

Re: Scared, heavy feeling in brain
« Reply #3 on: May 29, 2017, 08:32:01 pm »

[Buddie]

[…] I have a very heavy feeling in my eyes when I wake up, so similar. It is definitely withdrawal.

Praying for you and all of us.

[…]

Re: Scared, heavy feeling in brain
« Reply #4 on: May 29, 2017, 08:39:15 pm »

[Buddie]

Hi […], if you feel really bad you might want to go to the ER just to be sure. I never had your symptoms personally.

Re: Scared, heavy feeling in brain
« Reply #5 on: May 30, 2017, 11:32:30 am »

[Buddie]

Quote from: [Buddie] on May 29, 2017, 07:43:19 pm
Hang in there you two.

[…] it will pass, if you’re really scared go to the hospital. Know they will probably find nothing. So sorry wish I had some words for you two. Try to think of it as your brain healing even if it doesn’t feel like it, its just heading into scary healing territory.
Thank you!

Re: Scared, heavy feeling in brain
« Reply #6 on: May 30, 2017, 11:34:32 am »

[Buddie]

[…], how are you feeling now? Did you go to the ER or waiting it out?

I waited it out and wasn’t feeling much better… I have a pulmonology appointment today, so maybe they can help out.

I feel pretty sure something is more seriously wrong.

I’m seriously on the verge of reinstating…to which I’m assuming I’ll have disastrous results.  :'(

Re: Scared, heavy feeling in brain
« Reply #8 on: May 30, 2017, 01:50:34 pm »

[Buddie]

Quote from: [Buddie] on May 30, 2017, 01:21:59 pm
I waited it out and wasn’t feeling much better… I have a pulmonology appointment today, so maybe they can help out.

I feel pretty sure something is more seriously wrong.

I’m seriously on the verge of reinstating…to which I’m assuming I’ll have disastrous results.  :'(

Oh nooo!  I hope it’s nothing serious. Hopefully it’s just symptoms of benzo withdrawl. I know mine are, and they are similar to yours. I know this withdrawl is awful but if It were me, I would not reinstate, I would hold until this passes. You are sooo close to being done! That’s exciting! I hope your appointment goes well and that it’s nothing more than withdrawl! 

Cult members give up children to embark on endless benzo tapers

How do you parent in withdrawal?
« on: May 21, 2017, 12:02:25 am »

[Buddie]

I have not been able to do anything for my son since this happened to me. I worry that if I don’t get better, he will be taken from me. How do people even parent in this kind of mental decline?

Re: How do you parent in withdrawal?
« Reply #1 on: May 21, 2017, 05:28:56 am »

[Buddie]

You don’t know how long this will go on.
It might be best to make an agreement with someone you trust
who can be ready in case things at home become unsustainable
and too difficult for your son.

I assume you are doing all the right things, but things might not work out in time.

Once you join Benzo Buddies you never can leave, member on THIRD taper attempt

Third time trying this :(
« on: April 14, 2017, 06:14:52 pm »

[Buddie]

First time, failed cold turkey in September 2016

Did 4 month liquid taper that ended Feb 28th ,2017. Failed after 6 week jump. Big mistake using gabapentin. Made me lost take my own life.

Last and final attempt. Going to get of of this rat poison gabapentin which made benzo withdrawl seem like a joke. Then do the klonopin taper.

Once I am stabaloze, how long so you think it will take to taper off 1.5mg k. I do not want to rush it, nor prolong it. Please someone offer some advice. Would 9 months seem excessive?

Cult tells addict she has brain damaged, keep tapering

Dangerous symptoms after fast valium taper? Can I die?
« on: April 09, 2017, 03:19:53 am »

[Buddie]

I take Klonopin and Valium. I went off 5mg of Valium in 16 days after being on it for one year.
The first week, I felt fine and I was happy to be down one benzo. I was sure I could stay off it and would never need it again.
After about a week and a half, I began to feel very weak arms and nervous system problems. My arms were getting weaker and developing more pain by the day. Then I felt my body go into a spasmodic state, throughout one day, and it was breaking down (legs shaking, trouble breathing/swallowing) so I drove home from work like a mad woman to run and get some valium. I took 5mg and all of the nervous system issues ceased….

I have now reinstated on valium for the past three days and am getting more severe symptoms from going back on it — weak legs, arms, the feeling of about to pass out, numbness, tingling, electrocution feelings, thinking I need to call 911. It’s as if my body is telling me it doesn’t want it. I am so confused.

I am trying to drop off the valium again tonight because I think I shocked my body by both going off it and going back on it. I am not quite sure what to do, if these withdrawal symptoms and reinstatement symptoms are serious….After having messed with my valium, I have felt on the border of going into seizures, convulsions, or whatever one might call a central nervous system breakdown.

Big question: SHOULD I JUST STAY OFF THE VALIUM AT THIS POINT? What would happen if I just let my nervous system continue to breakdown and took no rescue dose?
« Last Edit: April 09, 2017, 04:23:26 am by [Buddie] »

Re: Dangerous symptoms after fast valium taper?
« Reply #1 on: April 09, 2017, 03:31:46 am »

[Buddie]

You have damaged your brain with the valium and your CNS is in revolt and breakdown all at the same time. Tapper again slowly it may take 6 months to a year. So that you can heal. All of those symptoms are classic w/d. Do not freak out it may take a year for you to heal.

Benzo Buddies members tired of “horseshit” about healing

Facing the unfortunate fact: for some of us, it's permanent
« on: January 28, 2017, 06:30:13 am »

[Buddie]

Title says it all.

I’ve seen enough two, three, five year even 10 year off posts to know that there seems to be a set of preconditions which disposes some of us to permanent brain damage. Not sure what those are and of course the science isn’t there yet to tease this all apart. It’s an unfortunate truth.

11 months off, complete brain damage feeling in my head. Can’t think complex things anymore.

I’m puzzled just looking at this now?

Re: Facing the unfortunate fact: for some of us, it's permanent
« Reply #1 on: January 28, 2017, 06:35:18 am »

[Buddie]

And please…

No “we all heal in time” here… I can’t take this horseshit line of patter any longer.

This is for people trying to cope with the reality of our situation and where we go and what on Earth we do from here